Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Extreme overdosing of eltroxin and ecosprin. Vomiting and upset stomach. side effects?

Dear Doctor,
One of my fiend consumed 400 tabs of Elotroxin(100mcg), 100 Tabs of Ecosprin - 150Mg and 50 tabs of aten. What will be the after effects in the body. She had vomings and stomach upset for 3 days but now she is ok but feels very weak often. What problems may occur in future over a period of time. I would like to help her.


Asked On : Wed, 1 May 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Diabetologist 's  Response
DEAR SIR/MADAM

ELTROXIN IS A METABOLIC HARMONE WHICH MIMICS THE THYROID HORMONE AND SERVES ITS FUNCTION.
ECOSPIRIN IS AN ANTIPLATELET DRUG WHICH IS USUALLY GIVEN FOR PROPHYLAXIS WHO HAVE CARDIOVASCULAR RISK FACTORS.

WHENEVER YOU TAKE ELTROXIN IN LONG DOSES AS YOU MENTIONED IT MIGHT BE TOXIC, SUDDENLY YOU NEED TO INDUCE VOMITTING OR YOU SHOULD GIVE STOMACH WAS BECAUSE IT WILL ACCELERATE THE BODY METABOLISM TO SEVERE EXTENT WHICH WILL CAUSE EXTREME FATIGUE, ITS EFFECT MIGHT BE MANY DAYS, IT WILL SOME TIMES CAUSE RESIDUAL EFFECTS AFFECTING THYROID FUNCTION.

ECOSPIRIN WHEN TAKEN IN SUCH QUANTITIES CAUSES BLEEDING DISORDERS, HEPATIC TOXICITY AND SEVERE GASTRITIS SOME TIMES EVEN ULCERS. ADVICED TO DRINK LOT OF COLD WATER.

ATEN WHICH IS ATENOLOL, BASICALLY AN ANTI BLOOD PRESSURE DRUG WHEN TAKEN IN SUCH QUANTITIES, IT WILL CASE SEVERE BRADYCARDIA THAT IS REDUCED HEART REATE, WHICH WILL CAUSE SYNCOPES, LOSS OF ORIENTATION AND SOME TIMES EVEN BRADY ARRYTHMIAS, IT IS LIFE THREATENING AND NEEDS IMMEDIATE MEDICAL ATTENTION.
CHECK FOR PULSE RATE- IF IT BELOW 50 BEATS PER MINUTE THEN DONT DELAY FURTHER RUSH FOR IMMEDIATE ATTENTION.

THANK YOU
Answered: Sat, 22 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor